Facebook Pixel
EmpowHER Guest

Eye lids swollen after taking postinor-2

By Anonymous August 1, 2015 - 6:04am
Rate This

I took the emergency contraceptive, postinor-2, after 2hrs of a possible ejaculation inside me after unprotected sex. During the night I felt the normal side effects but when I woke up in the morning and saw that my eye lids were swollen. Is that a side effect??? I'm very worried.

Add a Comment1 Comments


Hello and thank you for using EmpowHer,
Swollen eyes are not a side effect of Postinor 2.
It does not signify anything dangerous unless your eyes were completely swollen closed for hours or something of that nature.
Swollen eyes in the morning can happen any given morning, and it is due to what food you ate the night before, if you had alcohol the night before, how long you slept, what position you slept in etc.

August 1, 2015 - 7:42pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!